# SDR CALA2010060100242

- Difficulty date: June 1, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 38,140 hours, 13,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CTR PORTION OF EMERGENCY EXIT LIGHTS ILLUMINATION WITH NORMAL POWER ON A/C FOUND CB A10 OF P18 PANEL OUT.  LT EMERGENCY LIGHTS RESET BREAKER TESTED IAW 33-51-06-960-805, ALL IND CHECK NORMAL.
